# SDR CALA2025052104883

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924
- Aircraft serial: 31633
- Aircraft time: 51,944 hours, 18,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15341
- Condition: Dislodged
- Location: Zone 800
- Part time: 44,405 hours, 15,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA.S SAYS DOOR 1R GIRT BAR MATERIAL EXCESS INSP FOUND R1 DOOR SLIDE ASSY FALLING OUT OF COVER & SLIDE DAMAGED SEE PICT. R&R R1 DOOR SLIDE ASSY IAW AMM 25-66-01-400-803 PARTS USED:  29-2566-9-0007, QTY :1 ADD EMP:354042.ROTABLE PARTS CHG:TT # 1482004 SN OFF 5341 PN OFF 29-2566-9-0007 .SLIDE, FWD/AFT   OFF 29-2566-9-0007 5341 ON 29-2566-9-0007 3798 ACCOMPLISHED RII PORTION OF R1 SLIDE REOLACEMENT IAW GMM 09-25-05 . IAW AMM REF 25-66-01-400-801
